Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 11, Issue 1, Pages 49-65
http://dx.doi.org/10.1080/17486700902973751
Original Article

A Hypothetical-Mathematical Model of Acute Myeloid Leukaemia Pathogenesis

1Department of Hematology, Cancer Institute, 73, 21 Decembrie Bvd, Cluj, Romania
2Department of Applied Mathematics, Babeş-Bolyai University, 400084, Cluj, Romania

Received 4 February 2009; Accepted 16 April 2009

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrei Cucuianu and Radu Precup, “A Hypothetical-Mathematical Model of Acute Myeloid Leukaemia Pathogenesis,” Computational and Mathematical Methods in Medicine, vol. 11, no. 1, pp. 49-65, 2010. https://doi.org/10.1080/17486700902973751.